| Catalog Number |
168-450 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/22/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "spontaneous deflation".This record is for the right side.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d4, d6b, e1, e3, h4, h6.
Event or Problem Description
Healthcare professional reported right side "spontaneous deflation".Healthcare professional later reported "adherent to interior surface of capsule" observed during surgery.Device has been explanted and replaced.
Event or Problem Description
Healthcare professional reported "spontaneous deflation".Later healthcare professional reported "capsule attached to the anterior surface of the implant" this record is for the right side.Device was explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d.9, h.3, h.6.Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ deflation: observed an opening assessed as fold flaw opening.As per the investigation procedures, creases and wear abrasion were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.